# SDR 04FDEA01080

- Difficulty date: April 24, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FOUND OUTBOARD FLAP, INBOARD FWD HINGE, BARREL NUT HOLE NR 2B MATING SURFACE CORRODED.  RIGHT WING OUTBOARD FLAP INBOARD FWD HINGE BARREL NUT HOLE NR 2B MATING SURFACE CORROSION REMOVED AS PER CMM 57-44-08 AND FOUND WITHIN LIMITS AS PER DWG ARC0502.
